# SDR 7C7A2018033100379

- Difficulty date: March 31, 2018
- Submitted: March 31, 2018
- Operation: Air carrier
- Aircraft: N880EA
- Make and model: Dhav DHC8106
- Aircraft serial: 392
- Aircraft time: 50,548 hours, 55,157 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 85310026
- Condition: Damaged
- Location: Bs 123-136.8
- Part time: 50,548 hours, 55,157 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BETWEEN BS 123 - 136.8, STRINGERS 30P - 32P DAMAGED.  REPAIRED IAW RD8-53-15627, AND ECO 008.53-18.17.
